Bulletin of the Belgian Mathematical Society - Simon Stevin

A New Hilbert-Type Inequality

Bicheng Yang

Full-text: Open access

Abstract

This paper deals with a new Hilbert- type inequality by introducing a parameter and the Beta function. As applications, the equivalent form, the reversions and some particular results are considered. All the theorems provide some new estimates on this type of inequalities.

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 13, Number 3 (2006), 479-487.

Dates
First available in Project Euclid: 20 October 2006

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1161350689

Digital Object Identifier
doi:10.36045/bbms/1161350689

Mathematical Reviews number (MathSciNet)
MR2307683

Zentralblatt MATH identifier
1129.26024

Subjects
Primary: 26D15: Inequalities for sums, series and integrals

Keywords
Hilbert's inequality weight coefficient Beta function

Citation

Yang, Bicheng. A New Hilbert-Type Inequality. Bull. Belg. Math. Soc. Simon Stevin 13 (2006), no. 3, 479--487. doi:10.36045/bbms/1161350689. https://projecteuclid.org/euclid.bbms/1161350689


Export citation